Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Finite test sets and $ P$-matrices


Author: Michael M. Kostreva
Journal: Proc. Amer. Math. Soc. 84 (1982), 104-105
MSC: Primary 90C33; Secondary 15A06, 65K05
DOI: https://doi.org/10.1090/S0002-9939-1982-0633288-1
MathSciNet review: 633288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of matrices with all principal minors positive, known as $ P$-matrices, has been characterized by Murty and Tamir using a finite set of test vectors for the linear complementarity problem. This paper refines their characterizations by deriving a set of test vectors which has lower cardinality and vectors which are more easily tested.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90C33, 15A06, 65K05

Retrieve articles in all journals with MSC: 90C33, 15A06, 65K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0633288-1
Article copyright: © Copyright 1982 American Mathematical Society